# SDR DHL9872630C

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, LEADING EDGE PANEL SUPPORT ANGLE CRACKED AT LEADING EDGE STATION 130.  REPLACED SUPPORT ANGLE PER SRM 51-40-3, 18 BY 1 BY 1.
